# SDR AMTA200700196

- Difficulty date: April 15, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 7646B000
- Part serial: 4078411
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 12,969 hours, 3,850 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG ANTI-ICE VALVE SLOW TO OPEN.  VALVE OPENED WHEN SWITCH RECYCLED.  REPLACED RT ENGINE INLET THERMAL ANTI-ICE VALVE IAW MM 30-21-03.  OPS CHECK NORMAL.  (K)
